# SDR ASAA2019111851362

- Difficulty date: November 15, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 36,875 hours, 10,808 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GRND POWER TRANSFER TO APU PWR, F/O ND VTK DISPLAYED FOR 45 SECONDS, PWR TRANSFER FROM APU GEN TO ENG GEN, F/O ND DISPLAYED VTK FOR 45 SECONDS, LIGHT EXTINGUISHES, NORMAL OPS. GROUNDED - YES. UPON ARRIVAL TO A/C NO VTK MSG DISPLAYED, C/W B737-800 FIM TASK 34-61 TASK 836 MSG DID NOT REAPPEAR AND ON OTHER DEFECTS NOTED.
